# SDR VNAA2019101181101

- Difficulty date: October 8, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 40,500 hours, 30,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT NOT CHARGING.  R/R FLASHLIGHT IAW CRJ 700 AMM 25-61-02-400/000-801-A22. AND PERFORMED OPERATIONAL TEST OF THE FLASH LIGHT IAW CRJ 700 AMM 25-61-00-710-801(CONFIG A02). OPS CHECK IS GOOD AT THIS TIME. THIS CLEARS MEL.
